# SDR DL757080225

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 71,484 hours, 35,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61192
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD FAILURE AFTER T/O STT, AA MTC FOUND THE RT RETRACT ACT PRESSURE LINE LEAKING.  AA MTC REPLACED SAME LEAK CHECKED GOOD.  AA MTC ALSO CHECKED THE CASE DRAIN FILTERS AND DIFFERENTIAL PRESSURE POP OUTS ALL OK.
